About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 407128, 8 pages
http://dx.doi.org/10.1155/2013/407128
Research Article

Rate of Convergence of Hermite-Fejér Interpolation on the Unit Circle

1Departamento de Matemática Aplicada I, Facultad de Ciencias, Universidad de Vigo, 32004 Ourense, Spain
2Departamento de Matemática Aplicada I, E. Ingeniería Industrial, Universidad de Vigo, 36310 Vigo, Spain

Received 13 November 2012; Revised 2 March 2013; Accepted 4 March 2013

Academic Editor: Roberto Barrio

Copyright © 2013 E. Berriochoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Daruis and P. González-Vera, “A note on Hermite-Fejér interpolation for the unit circle,” Applied Mathematics Letters, vol. 14, no. 8, pp. 997–1003, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. J. Davis, Interpolation and Approximation, Dover Publications, New York, NY, USA, 1975. View at MathSciNet
  3. J. C. Mason and D. C. Handscomb, Chebyshev Polynomials, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2003. View at MathSciNet
  4. T. J. Rivlin, The Chebyshev Polynomials, John Wiley & Sons, New York, NY, USA, 1974, Pure and Applied Mathematics. View at MathSciNet
  5. E. Berriochoa, A. Cachafeiro, and J. M. García-Amor, “An extension of Fejér's condition for Hermite interpolation,” Complex Analysis and Operator Theory, vol. 6, no. 3, pp. 651–664, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Berriochoa and A. Cachafeiro, “Algorithms for solving Hermite interpolation problems using the fast Fourier transform,” Journal of Computational and Applied Mathematics, vol. 235, no. 4, pp. 882–894, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. W. Clenshaw, “A note on the summation of Chebyshev series,” Mathematical Tables and Other Aids to Computation, vol. 9, pp. 118–120, 1955. View at Zentralblatt MATH · View at MathSciNet
  8. E. Berriochoa, A. Cachafeiro, and E. Martínez Brey, “Some improvements to the Hermite-Fejér interpolation on the circle and bounded interval,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1228–1240, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Szabados and P. Vértesi, Interpolation of Functions, World Scientific Publishing, Teaneck, NJ, Singapore, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Szabados, “Optimal order of convergence of Hermite-Fejér interpolation for general systems of nodes,” Acta Scientiarum Mathematicarum, vol. 57, no. 1–4, pp. 463–470, 1993. View at Zentralblatt MATH · View at MathSciNet